Search results

Dimensions Magazine

Help Support Dimensions Magazine:

  1. Bafta1

    Information on California for someone who's never been... THANK YOU!

    It's freezing here in Indiana. I mean, perishingly cold. So I've decided to fly to California for the winter break. Rental properties are so expensive there, at least the ones I've been looking at. Does anyone know of a California city/town/village/hamlet that is a reasonably priced area? I...
  2. Bafta1

    Meeting and Greeting

    Dear Fellow-Dimmers, I've never been to a meet, but I'd kind of like to. I realised that I've been reading and writing responses to your posts for almost two years and I still don't know who you are. Even after two years I don't quite know my way around dimensions: I've no idea how to access...
  3. Bafta1

    Walks of Life

    I'm starting this thread to ask you about turning points in your life... What was it? How did you deal with it? Were you happy with the way you dealt with it? Do you have regrets? Do you believe there are right and wrong paths? Dante begins his Divine Comedy with the words, "Midway through...
  4. Bafta1

    A question about an SSRI

    Anyone know anything about Paroxetine? I always seem to be hungry, but I'm assuming it's this drug. I'm also really hot all the time, but I think that might just be the weather. Anyone had any good experiences with Paroxetine? Bad experiences? I hope this is the right place to post this...
  5. Bafta1

    Today is NOT Caturday!

    For those dog people! This is my childhood dog, Blue, who died two years ago and is greatly missed. Show your hounds, people!
  6. Bafta1

    Giving Thanks on Thanks Giving [sic]

    Since this week is Thanksgiving, and since the only time I've ever witnessed your ritual is on the movie screen, I decided that I'd start a thread where we can give thanks in an international way. I know what you're all thinking: "what is this sappy, cheesy rubbish...?!!??" Well, it's...
  7. Bafta1

    Coming off anti-depressants.

    I ran out of them last week. Not on the first day, but maybe on the second and third days, I began to feel really bizarre: dizzy and spaced-out. Anyone had similar problems? I guess you aren't supposed to stop taking these things so suddenly.
Top